# SDR DALA2021030101180

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 653 hours, 83 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shade
- Condition: Stuck
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 DOOR 3L SAFETY OBSERVATION WINDOW SHADE STUCK IN UP POSITION. CORRECTIVE ACTION: DOOR 3L WINDOW SHADE FREED. (7544073)
